I just really need to know if this is anxiety... I keep getting these horrible feelings of dread and my body tingles and I think Im just dying of something, because of my symptoms of derealisation and my throat sensations that I have to constantly keep swallowing. Its actually making my throat sore alittle.. Would that do that? I mean if i kept swallowing constantly.. Would that eventually make my throat sore? Its like I have to really force my self to swallow like I have something lodged in my throat :( My mouth is always dead dry along with my lips.
I am currently on medication.. Citalopram and it is my 6th day now I think. I have been getting side effects [I think from the medication but I worry that its not and its something wrong with me]
Does anyone else get the feeling of dread.. Where they feel so horrible because it seems so real?
Sometimes i wont be thinking about something and then my chest will feel fluttery. Does anyone get that? Where there heart skips a beat? like a thud in the chest/stomach area?
I get feelings of dread. I always refer to it as a feeling of "doom." When I'm going through times of intense anxiety and physical symptoms, I always have that feeling along with it. Always! When I have good days, it's usually not there but if bad days, weeks, months, etc. such as the ones I'm having now, I wake up with that feeling.
Give you meds a chance to get into your system and start kicking in. Believe me, I know how you're feeling, I've been feeling the same way for weeks.
Well it COULD be a little more than "just" anxiety. Maybe there's a little panic disorder thrown in there for flavoring. Maybe some of the dread you are experiencing right now is feeling more powerful than typical because of the SSRI you have recently started taking.
Yes I will just be working away at the computer and out of nowhere I might have a little flip in my heart, then I get a sinking feeling in my heart and my body kind goes on high alert, but only for a second or two now. I used to feel much worse when that happened. It will get better for you.
What are you doing personally to deal with this anxiety you are experiencing? I hope you are working with more than just the meds. Reading perhaps?
Hi, thank you both for your replys. To amordejay, Yeah, all I want to do is just try and sleep because I feel that is my only relief to the feeling of dread or doom. Im just so scared its more than that, I just dont feel like my self any more, Im constantly just swallowing and my mouth gets dead dry and I worry that it is something bad.
and to amish, Yeah I think I have a panic disorder to.. Its horrible. and yeah I also am in progress with a theropist. only had one session and that was just an assesment. I go back on the 18th april.
maybe the meds are wrong for you. i am not familiar with that name, it is probably soething i know but called soething different in the UK. feelings of impending doom are very common, shear panick that is only releived by sleeping is another thing, i know i went thru it. coulod you please let us know what the term derealisation is...i have never heard that one. I know that when i tried paxil and wellbutrin they made my sympyoms worse. Is your med an ssri or an anti anxiety med?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.